Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PHILIPS ST80I STRESS TEST SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS NORTH AMERICA LLC PHILIPS ST80I STRESS TEST SYSTEM
Model Number
860343
Medical Device Problem Code
Loose or Intermittent Connection (1371)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that intermittently the treadmill is not stopping when stop is hit on the software.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
New Search
Submit an Adverse Event Report
Brand Name
PHILIPS ST80I STRESS TEST SYSTEM
Common Device Name
PHILIPS ST80I STRESS TEST SYSTEM
Manufacturer
(Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key
11609389
Report Number
1218950-2021-10277
Device Sequence Number
11586194
Product Code
DQK
UDI-Device Identifier
00884838030299
UDI-Public
00884838030299
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
K121638
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
860343
Device Catalogue Number
860343
Was Device Available for Evaluation?
Yes
Distributor Facility Aware Date
03/10/2021
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/10/2021
Initial Report FDA Received Date
04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1